MathSciNet Relay Station
MathSciNet bibliographic data
MR1881014 (2002k:55021) 55P43 (55N22)
Nassau, Christian On the structure of $P(n)\sb \ast P((n))$ for $p=2$. [On the structure of $P(n)\sb *(P(n))$ for $p=2$]. Trans. Amer. Math. Soc. 354 (2002), no. 5, 1749–1757 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement